# SDR GUU2006F00006

- Difficulty date: December 28, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 10164001415
- Condition: Corroded
- Location: Vertical Stab
- Part time: 20,838 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED INSPECTION, DETERMINED VERTICAL FIN UPPER RUDDER HINGE BRACKET TO BE EXFOLIATED.  REPLACED VERTICAL FIN UPPER RUDDER HINGE BRACKET.  (K)
